# SDR UPS07M49513

- Difficulty date: February 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA7299
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT ALONG STA 1701 BETWEEN X=7 AND X=18, FLOORBEAM SUPPORT FOUND CORRODED, AFTER ROLLER TRAY REMOVAL.  CORROSION BLENDED & FOUND EXCEED LIMIT PER SRM 53-00-01 F3 R38.  DISCREPANT FLOOR SUPPORT REMOVED PER SRM 51-35-01 V2 R38.  NEW SUPPORT RWK FROM S2929841 PER DWG P/N AFA7299.  NEW SUPPORT REPROTECTED & PAINTED PER SRM 51-21-01 V2 R38.  NEW SUPPORT LOCATED & INSTALLED PER DWG AFA7299, FOUND SATISFACTORY.
